... have been having feeling awful since I have been taking this drug. I am alergic to most blood pressure meds. Bystolic is the only one that I have been able to take without breaking out in hives and my throat closing up. But I have noticed that since I have been taking it that I am losing my short-term memory pretty rapidly. I also have a hard time saying a word that describes an object. I feel like I am stroking out or something more and more now. I have talked with Dr. about this, but I have been so stressed most of my life that is probably why I am like this now. I really get scared lately. Has anyone else had this problem while on bystolic for this length of time?
Firstly I would suggest you see your doctor and make him/her aware of your symptoms/side effect.
I haven't taken Bystolic myself. No comments in the reviews have anything similar to what you are experiencing.
Please view link below to read comments. You may find it useful.
I have been taking bysolic for only four months. I have had anxiety attacks in the past, but not for a long time. I get a few every week now. It is the scared feeling. At my last doctor visit my doctor matte of factly asked me whether I have had an EKG yet for this medicine and I said What? and he just muttered neve mind and did not explain himself. I am pretty concerned. He started me off at 5 milligrams at night. I wonder if anyone else is aware of any serious side effects of taking bystolic
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2010 • 2 answers
Posted 7 Mar 2012 • 1 answer
Posted 23 Nov 2013 • 1 answer
I have been taking Bystolic 5 mg for only a few days and I am having the worst experience. My entire
Posted 8 Sep 2014 • 1 answer
Posted 7 Sep 2016 • 0 answers